# SDR SWAA2014061829149

- Difficulty date: June 14, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 366 hours, 170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER EXIT SIGN MISSING.  INSTALLED SIGN IAW AMM.
